# SDR GAIA99255

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 653
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND MCD LOWER AFT CORNER WEB AND INTERNAL WEB GOUGED.  REPAIRED MCD LOWER AFT CORNER WEB AND INTERNAL WEB AT STA 656 LBL 66 IAW RFTS N180AX-38-21961 AND 8110-3, DATED 11-1-99.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
